# SDR SWIA200616239

- Difficulty date: February 2, 2006
- Submitted: February 13, 2006
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Amd FALCON10
- Aircraft serial: 125
- Aircraft time: 20,284 hours, 29,971 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 1036
- Condition: Discharged
- Location: Cabin
- Part time: 8,809 hours, 12,679 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL 3 FWD BULKHEAD EMERG EXIT LIGHTS.  FAIL TO ILLUMINATE.  REPLACED FWD BATTERY PACK.  OPERATIONAL CHECK GOOD.
